MathSciNet Relay Station
MathSciNet bibliographic data
MR2017063 20G99 (20G05 22E40)
Lusztig, G. Character sheaves on disconnected groups. I. Represent. Theory 7 (2003), 374–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement